# SDR CALA2022032100713

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767
- Aircraft serial: 29455
- Aircraft time: 78,800 hours, 11,061 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stiffener
- Part number: 141T293829
- Condition: Cracked
- Location: Nose Wheel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA5310-07143 REV D OP001 - NOSE WHEEL WELL LH STA 287 WL159 TO WL185 STIFFENER FOUND 1EA CRACK. TRANSFER REF. NON - ROUTINE WO.639289 AND ORIGINATED BY EMP V914375 LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL 159 AND WL 185 REPAIRED AS PER EA 5310-07143 REV D OP 003 REF HX CR.639432 SEQ 1.2116 FOR DETAIL. ACCOMPLISHED BY MECH V897381, INSP V906449 INSPECTED AND APPROVED BY HX146276 ADD EMP:V896825
